Matematicki Vesnik

Vol. 68, No. 1, 2016 · Contents

Hossain Khass, Ali Reza Ashrafi and Behnam Bazigaran:
On starrable lattices

Ali Rezaiguia and Smail Kelaiaia:
Existence of a positive solution for a third-order three point boundary value problem

B. Davvaz and T. Musavi:
Codes over hyperrings

Debraj Chandra:
Some remarks on sequence selection properties using ideals

S. S. Dragomir:
Integral inequalities of Jensen type for $\lambda$-convex functions

Colton Magnant, Patrick Ryan Morley, Sarabeth Porter, Pouria Salehi Nowbandegani and Hua Wang:
Directed proper connection of graphs

Ravindra B. Bapat and Masoud Karimi:
Construction of cospectral regular graphs

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 2 Feb 2016. Last modified: 3 February 2016.

© 2016 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition